# SDR 2002FA0000660

- Difficulty date: May 10, 2002
- Submitted: May 17, 2002
- Operation: General aviation
- Aircraft: N478DM
- Make and model: Aviat A-1A
- Aircraft serial: 1450
- Aircraft time: 420 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Terminal
- Part number: 81611
- Condition: Broken
- Location: Horizontal
- Part time: 420 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FORWARD TAIL STRUT THREADED ROD DISCOVERED BROKEN ON PREFLIGHT. (NO ADVERSE FLIGHT CHARACTERISTICS NOTED ON PREVIOUS FLIGHT.)  ROD BROKEN AT END OF 5/16 INCH X 24 THREADS NEXT TO 5/16 INCH HEX SHAFT.
